Pacific Journal of Mathematics

A conditionally compact point set with noncompact closure.

David E. Cook

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 313-319.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971624

Mathematical Reviews number (MathSciNet)
MR0276926

Zentralblatt MATH identifier
0207.21303

Subjects
Primary: 54.38

Citation

Cook, David E. A conditionally compact point set with noncompact closure. Pacific J. Math. 35 (1970), no. 2, 313--319. https://projecteuclid.org/euclid.pjm/1102971624


Export citation

References

  • [1] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloq. Publ. Vol.
  • [2] G. T. Whyburn Analytic topology, Amer. Math. Soc. Colloq. Publ. Vol. 28, rev. ed., Providence, R. I., 1963.
  • [15] G. T. Whyburn Analytic topology,967, under a different title.